Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

CuriousThinker

Members
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About CuriousThinker

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. @potsie1990 I tried the mestinon and it didn't seem to help. I did notice side effects though like mouth watering, lack of appetite and stomach feeling really full, indigestion, slurred speach etc. The other prescription I have is florinef. I may eventually get a prescription midodrine or something like that.
  2. I've heard of cerebral spinal fluid leak in relation to these conditions. I think it can come out of the nose or post nasal drip. It might also be able to come out of the ear.
  3. @WinterSownand @PistolHe wants me to take it for a month and report back what happens at the next visit. I'm not sure what positive things this is supposed to do. What is it? Another thing I noticed is that I seem to be having difficulty swallowing in addition to controlling my mouth and tongue. My stomach also feels very full and not hungry. I think I noticed some eye watering for a short time and my eyes are normally too dry. I did eat once today, so I'll see how I feel later. I don't have bonine or any anti-motion medications. When I look at my hands my vision wiggles and things look wobbly when I move my eyes.
  4. @Potsie1990Wait, what? I'm prescribed 240mg mestinon daily. Taken as 60mg four times. I just took my first dose about 3 hours ago. I was worried about taking these medications because of the side effects, but finally decided to give it a try. My other one is florinef. At the moment I feel like I can't eat anything and my stomach is all full and also I'm having weird symptoms with my eyes and muscles being all jumpy.
  5. @wintersown I just called the pharmacy and they confirmed my dosage is within normal range and also matched the paper prescription order they received. I seem to be experiencing some effects though. My speech feels a little slurred and my eyelid is twitching a lot. Also, I think the movement of my head feels a little weird like my balance. Also, my eyes are jumping much more than usual when I move them and look at close objects. Also, my stomach feels really full and I feel like I'm spitting up liquid even though I haven't eaten anything today. My muscles are starting to twitch too. So, after a few hours that is what Mestinon seems to be doing.
  6. @WinterSownDo you think I'm reading this wrong? It says take one tablet 4 times a day. So, I took a whole tablet. Is one whole pill more than 60mg? That is what I was wondering. I somehow thought I remembered something, but I'm not sure.
  7. Yes, I am familiar with this. I also just took my first Mestinon 60mg pill about an hour ago after waiting a while to determine if I should take it and what my options are. I don't notice anything so far. Before I learned of Mestinon I already knew I was very sensitive to choline esterase inhibators found in plants and later found this website: https://sites.google.com/site/annerwright/cholinesterase-inhibitors This made me think that taking Mestinon would be wrong because that is what Mestinon does! Whenever I took these plants it would make me feel very stimulated, anxious and felt like I took caffeine, which I don't drink. So, I assumed that is what Mestinon would do. This prescription also says to take 60mg 4 times a day. But, I talked over with the dysautonomia specialist and he pretty much says we need to see what happens. So, in a sense, these treatments are a bit like tests. That can get bad if one is experimenting with something that has risks though.
  8. Well, I just took my first Mestinon pill. It is 60mg. I took the whole thing. I wondered if I was supposed to break it into quarters or something, but I guess the whole pill is it. I figure I should at least try this and see what happens. I don't have a major problem with fainting. It has happened once on a hot day. I do lose my hearing when I get up from certain postures laying down. I think florinef is more for the POTS/fainting etc. I've also been prescribed that and I'll try one at a time so I can track what they do. I'm actually concerned about taking these because I don't think it is good to be taking these long term and I don't think they will return me to a high level of performance. So, that makes me think the risks and side effects would outweigh the benefits.
  9. @Derek1987 I used to have a lot of bleeding problems. Not just hemorrhoids. I had to eliminate all plants from my diet and go zero fiber. On an animal based diet the extreme bleeding has been avoided from hard stools. I think it is the stools being too hard and maybe also the muscles around the sphincter which are controlled by the autonomic nervous system that are not under your control not releasing well. So, removing fiber and soft animal food works. As far as disability. How is that going? Do you live in the USA? You need to talk to a doctor and tell them you can't go into work anymore if you are just showing up and not able to do job because you are sick. You probably need to call out sick and use up your PTO and then call and schedule an appointment with your doctor for a visit because you are sick. Ask your company where the long term disability and short term disability policies are and put in a request with the insurance company after you talk to your doctor. I'm trying to remember. I think I met with my doctor and told him I had been sick out for a week and used up my PTO and needed to go on disability. He basically supported me then and then I called up the insurance company and opened up a case for disability. Then they sent the forms to the doctor.
  10. The only quick sharp panes I get or used to get a lot were around my ears area. It may be myofascial trigger point referal pain from the clavicular division of the SCM muscle. As far as all over the body I have had wet/water sensations and stinging burning paints hitting me randomly all over the body. I wouldn't say they felt like sharp though. That was a very traumatic experience that lasted 5 years. It seemed to be a reaction to taking many different antibiotics in an attempt to see if I had Borreliosis infection. After 6 months or so those symptoms started and I decided it was a really bad idea to try that and the doctor was really bad doctor, which I suspected, but I didn't think the antibiotics would do any harm. The stinging sensations would take over a year to go away and would start all over again any time I had an upper respiratory infection. That is all it would take. I don't think I've had antibiotics for over 8 years now and don't plan to any time soon.
  11. I did the tilt table test, which I think was normal. They said I didn't have POTS. However, I was diagnosed with orthostatic intolerance. From laying to standing. I think my pulse went from 80 to 108. Not super high, but I think it isn't suppose to do that. At another doctor's office they did the test and I think it went from 80 to 150. I'm not sure why. It might have been me turning my neck or something. I think I'm going to buy one of those pulse rate monitors. Also, I layed on a table and blew into a tube as hard as I could. When I got up I lost my hearing for a few minutes. My hearing was very muffled. None of that shows up on the test. But, there is something wrong with my hearing going out. Unfortunately a lot of my other systems involved are also not tested, such as digestive system IBS, dry eyes, tinnitus, muscle pain. That stuff just doesn't show up on a test.
  12. I don't think I have reynauds, but sometimes my hands and feet turn purple if it is cold or. My dysautonomia cardiologist observed this in their office which had air conditioning.
  13. When I look at things close up my vision shakes. No idea what it is. Maybe dancing eye syndrome. When I was young my vision would look bright and dark at the same time like high contrast. I developed dry eyes in recent years too.
  14. My jaw muscles, face and neck muscles hurt. So do many other muscles all over. I have a bad history of jaw muscle problems. It is always there, but not as bad as when it started years ago. There is a trigger point around the should blade that can refer to the neck and face. You can try treating it, but I have had little luck in relief. The trickster or something it is nicknamed.
  15. I believe this happens to me from heat. Chest, maybe neck, but never face. Could be some kind of flushing. Maybe mast cells, not sure. I have ME/CFS.
×
×
  • Create New...